Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freddie1977

Breakouts with upping Accutane dosage

Recommended Posts

I was just curious... and, well, since I'm on Accutane... When a person has an increased dosage, is there a new initial breakout and do side effects increase or worsen with the greater amount of medication?

Share this post


Link to post
Share on other sites

Hey, thanks for the response... If you don't mind me asking, what type of acne do/did you have and how's treatment going for you? You're just about done, eh? Thanks much. :wink:

Share this post


Link to post
Share on other sites

i had moderate acne.... this is my third course of accutane...my first 2 courses was really on a low dosage which were 20mg per ONLY for a 70kg guy like me....the first course took me 6 months and the 2nd course took me 10 months. My derm is not a good one ,therefore the 3rd course which i am having now was a better derm than b4....now, i was on average 50mg per day for 8 months. SO REMEMBER! find a good derm !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×